MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH; TRUMATCH ORTHOGNATHICS - FULL MAXILLARY SURGICAL KIT

MATERIALISE NV TRUMATCH; TRUMATCH ORTHOGNATHICS - FULL MAXILLARY SURGICAL KIT
Model Number SD980.005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No root cause was found during the investigation.The plate met all specifications.Date of event - the specific day is unknown, however the system doesn't allow us to only indicate month and year.The correct date of event we want to report is (b)(6) 2019.
 
Event or Problem Description
Patient experienced pain since (b)(6) 2019 and therefore revision surgery was done on (b)(6) 2019; during this surgery it was found that a section of the maxilla plate was broken.

Brand Name
TRUMATCH
Common Device Name
TRUMATCH ORTHOGNATHICS - FULL MAXILLARY SURGICAL KIT
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, 3001
BE  3001
MDR Report Key9320833
Report Number3003998208-2019-00027
Device Sequence Number16775320
Product Code JEY
UDI-Device Identifier05420060380051
UDI-Public05420060380051
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.005
Device Catalogue NumberSD980.005
Device Lot NumberME17MINVUK
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2019
Initial Report FDA Received Date11/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age34 YR